# SDR C2XA02BT068

- Difficulty date: October 28, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 3,241 hours, 2,416 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHS//CLT---CO4006, CREW REPORTED LANDING GEAR AIR/GROUND INDICATION FAILURE AFTER TAKEOFF FROM CHS. AIRCRAFT AIR RETURNED TO CHARLESTON (CHS). AIRCRAFT MAINTENANCE FERRIED TO CHARLOTTE (CLT).  MAINTENANCE PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW EMB145 AMM 32-30-00, TESTED LANDING GEAR PROXIMITY SWITCHES IAW EMB145 AMM#32-63-05. NO DEFECTS FOUND LANDING GEAR OPERATION NORMAL. (AIRCRAFT RETURNED TO SERVICE)
